MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8519
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system non-dehp continu-flo solution set would not prime.It was further reported that the medication "did not pass the filter." there was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added: the lot was manufactured from november 11, 2019 - november 12, 2019.The actual sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A functional testing was performed including pressure testing and clear passage testing which revealed a blockage in the check valve by a solvent.The reported condition was verified.The cause of the condition was determined to be machine related during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9878334
Report Number1416980-2020-01701
Device Sequence Number14307459
Product Code FPA
UDI-Device Identifier00085412048451
UDI-Public(01)00085412048451
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8519
Device Lot NumberR19K09024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2020
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1